# SDR HEEA967656

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Allsn 250C30S
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Idler Gear
- Part number: 6898981
- Condition: Making Metal
- Location: Generator
- Part time: 55 hours
- Component: 23063380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL GENERATION.  UPON INSPECTION OF GEARBOX PARTS NOTED:  IMPROPER FINISH MACHINING ON GENERATOR IDLER GEARSHAFT GEAR TEETH, SPALLING GEAR TEETH WITH LARGE CHIPS OF METAL MISSING IN 3 AREAS CAUSING METAL PICKOUT ON STARTERGENERATOR GEARSHAFT AND HMU-O/P GEARSHAFT.1  (REMOVED FROM AIRCRAFT N49001, MODEL 430) (ALLISON ENGINE MODEL 250-C40B) INSTALLED NEW PARTS
